# SDR DALA2024091008885

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 83,472 hours, 10,960 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3309 OXYGEN PANEL MASK DEPLOYED / LOCATION:901. CORRECTIVE ACTION: RESTOWED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (0548007)
